Facebook Pixel
EmpowHER Guest

Period delay and infection medicine impact during pregancy

By Anonymous June 20, 2011 - 5:49am
Rate This

My last period date is 7th May 2011. I had virgina infection and used the medicine for 15 days(20may to 05 may). Also i taken period delay tablets for 5 days(4th June to 8th June). I came to know that iam pregnant on 15th June.

Iam worried that the use of medicines impact the baby growth/health. Can anyone share expert views on the above.

Add a Comment1 Comments

Hi Anon,

Congratulations on your pregnancy!
What are the names of the medications you were on?

During pregnancy physicians recommend vaginal creams and suppositories only. The oral medication, Diflucan (a single-dose medication), has not been proven safe during pregnancy and lactation. However, this doesn't mean that you have harmed your baby if Diflucan is what you were given.

When you go to your first OB appointment, make sure you mention the medications you were given. Through the weeks you will undergo lots of tests and ultrasounds to make sure you and your little one are healthy.

Best wishes!


June 20, 2011 - 7:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.